MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28; DOUBLE MOBILITY ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28; DOUBLE MOBILITY ACETABULAR LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2021: lot 1909378: (b)(4) items manufactured and released on 22-jan-2020.Expiration date: 2024-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar event reported.Additional implant involved: cup: mpact 01.32.152mb double mobility acetabular shell ø52 (k143453) lot.180082.Batch review performed on 16 february 2021: lot 180082: (b)(4) items manufactured and released on 20-june-2018.Expiration date: 2023-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2018.On (b)(6) 2021, the patient came in reporting pain due to a loose stem.Stem and head were revised with competitor products and medacta liner was revised with a medacta liner.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer, 1 month after the previous surgery.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28
Common Device Name
DOUBLE MOBILITY ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11410384
Report Number3005180920-2021-00171
Device Sequence Number19937655
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number1909378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;